MAUDE Adverse Event Report: SMITHS MEDICAL INTERNATIONAL LTD. PNEUPAC PARAPAC VENTILATOR W/ ALARMS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)

SMITHS MEDICAL INTERNATIONAL LTD. PNEUPAC PARAPAC VENTILATOR W/ ALARMS; VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Model Number P200DNUS
Medical Device Problem Code Gas/Air Leak (2946)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
B3.Date of event: unknown.No information has been provided to date.Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported that there was an air leak.There was no patient involvement and no patient harm/adverse event reported.
 
Additional Manufacturer Narrative
H3 and h6.Evaluation codes: updated.One device was received.Per visual inspection, no abnormality related to the reported event was confirmed on the product's appearance.Per functional testing, the complaint was confirmed that there was a gas leak from inside the main unit.The cause for the leak was the spont breath vlv assembly.The product's history records were reviewed and there were no non-conformances nor service-related issues that would have resulted in the reported complaint.The spont breath vlv assembly was replaced, and the device passed all the functional and performance tests after the repair.

Brand Name
PNEUPAC PARAPAC VENTILATOR W/ ALARMS
Common Device Name
VENTILATOR, EMERGENCY, POWERED (RESUSCITATOR)
Manufacturer (Section D)
SMITHS MEDICAL INTERNATIONAL LTD.
enterprise way
luton LU3 4 BU
UK  LU3 4BU
Manufacturer Contact
reed covert
6000 nathan lane n
minneapolis, MN 55442
2247062300
MDR Report Key19015553
Report Number9611178-2024-00067
Device Sequence Number3809671
Product Code BTL
UDI-Device Identifier35019315072738
UDI-Public(01)35019315072738(11)170227
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K020899
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/09/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP200DNUS
Device Catalogue NumberP200D/NJJP
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer03/05/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/05/2024
Supplement Date Received by Manufacturer04/13/2024
Initial Report FDA Received Date04/01/2024
Supplement Report FDA Received Date05/10/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/27/2017
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown